International Press of Boston

International Press of Boston, Inc. is a scholarly publishing company founded in 1992, and based in Somerville, Massachusetts (near to Harvard University).

The Press currently publishes twenty-two journals dealing with various fields of academic mathematics research, including a journal of statistics (Statistics and Its Interface), a journal on applications of geometry to computer imaging (Geometry, Imaging and Computing), a Chinese-language journal, Mathematics, Science, History and Culture (數理人文), and two annual books (Surveys in Differential Geometry and Current Developments in Mathematics).

They also publish high-level mathematics and mathematical physics book titles, including monographs, textbooks, and several long-running book series.

Beginning in 2017, the Press will be the exclusive producer and distributor (in print and online) of the venerable journals Acta Mathematica and Arkiv för Matematik, by arrangement with their owner and publisher, the Institut Mittag-Leffler, of the Royal Swedish Academy of Sciences.

International Press draws its editors and authors from a worldwide network of talent which includes many of the most notable and important mathematicians in their respective fields.

Top downloads over the last seven days

A Complete Proof of the Poincaré and Geometrization Conjectures - application of the Hamilton-Perelman theory of the Ricci flow Huai-Dong Cao and Xi-Ping Zhu Asian Journal of Mathematics, Volume 10, Number 2 (2006)
The Heterognous Multiscale Methods Weinan E and Bjorn Engquist Communications in Mathematical Sciences, Volume 1, Number 1 (2003)
Large population stochastic dynamic games: closed-loop McKean-Vlasov systems and the Nash certainty equivalence principle Minyi Huang, Roland P. Malhamé, and Peter E. Caines Communications in Information & Systems, Volume 6, Number 3 (2006)
A Second-Order Well-Balanced Positivity Preserving Central-Upwind Scheme for the Saint-Venant System Alexander Kurganov and Guergana Petrova Communications in Mathematical Sciences, Volume 5, Issue 1 (2007)
Gluing pseudoholomorphic curves along branched covered cylinders I Michael Hutchings and Clifford Henry Taubes Journal of Symplectic Geometry, Volume 5, Number 1 (2007)